Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Diabetic, back pain, knee joint pain, on diapride plus, piosys, fiabtor medication, high tryg-levels. Treatment ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12417 Questions
Question
I AM PATIENT OF TYPE -2 DIABETICS FOR LAST 8 YEARS - NOW MY FBS IS BETWEEN 100 TO 140 AND AFTER FOOD IT IS BETWEEN 150 TO 175 - I HAVE BEEN PRESCRIBED WITH 2 TAB OF DIAPRIDE PLUS 1-0-1 AND PIOSYS 7.5MG 0-0-1 AND FIABTOR 10 MG ONE AT NIGHT AFTER FOOD. BUT NOW I AM GETTING BACK PAIN AND KNEE JOINT PAIN EVERY DAY - I AM 52 YEARS - NO BP NO HEART PROBLEMS EVERY THING IS NORMAL EXCEPT TRYG-LEVEL WHICH IS AS HIGH AS 512 KINDLY ADVICE - HOW TO REDUCE IS - PRESENT DRUG IS NOT SUITS ?
Posted Sun, 6 May 2012 in Bones, Muscles and Joints
 
 
Answered by Dr. Rakhi Tayal 18 minutes later
Hello,

Thanks for posting your query.

The knee pain and back pain that you are having is more likely to be related to Osteoarthritis and Ankylosing spondylosis rather than Diabetes or Hypercholesterolemia.

In spite of the medicines that you are taking, your blood glucose levels are not well controlled and need dose adjustment. A cholesterol lowering agent like Atorvastatin will help to reduce your cholesterol levels.

For the joint pains, the treatment options include pain killers, hot fomentation, lubricating agents like Glucosamine sulfate, Chondroitin, Dycerin, etc and some life style modifications and physiotherapy.

You can start with walking and aerobic fitness exercises, quadriceps strengthening, patellar tapping, lateral heel wedges, etc under the guidance of your physiotherapist.

A Big No to Stair case, squatting postures, any chair which has a sitting platform lower than your knees.

I also encourage you to consult an orthopedician for physical examination. A few blood tests, X-rays of the knee, CT / MRI scans of the spine will help us diagnose the condition and help us in choosing the best approach of treatment.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor